View Full Version : In pain
02-10-2004, 04:49 AM
I am taking Elmiron for my IC, and I am hurting!!! My stomach feels like someone is kicking me repeatedly, and my back feels like it is on fire. Are these common? I don't know what to do, I wanna cry because I hurt. The funny thing is when i am in pain like that my 2 yr old will come up to me put his hand on my forehead and ask if I am if I am sick,it's so cute that I can't help but laugh.
02-10-2004, 06:40 AM
If you mean that you are having problems with your digestive system, you might talk to your doctor about stopping the elmiron for a few days to see if you improve. Another option would be to try dumping the elmiron capsules into water to take them. The capsule itself seems to be a problem for some folks.
Sending healing thoughts,
02-11-2004, 12:14 AM
Thank you, I'll try that when i take my next pill.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.